MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP; Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)

ABBOTT QUADRA ALLURE MP; Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)
Model Number PM3542
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that far field r-wave oversensing and inappropriate mode switching was observed on the device.Abbott technical support recommended reprogramming to resolve the event, however, no intervention has been performed at this time to resolve the event.The patient was in stable condition and will continue to be monitored.

Brand Name
QUADRA ALLURE MP
Common Device Name
Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22891079
Report Number2017865-2025-98555
Device Sequence Number8851828
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public(01)05414734510080(10)P000196088(17)250930
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberPM3542
Device Lot NumberP000196088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown